MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (b)(6) displayed a fault code 16 (timeout moving to take-up position) error message was confirmed during functional testing and archive data review.The probable root cause of the error message was due to the brake plug not making good contact and being loose.Visual inspection of the returned platform was performed, and no physical damage was observed.The archive data indicated several fault code 16 around the reported event date, confirming the customer's complaint.In addition, unrelated to the reported complaint, the archive showed the presence of the user advisory (ua)23 (compression will exceed 3 revolutions) error message.The autopulse platform failed functional testing due to fault code 16 displayed shortly after starting compression, confirming the customer's complaint.Tightening the plug and securing the connection were performed to address the issue.The (ua)23 error observed in the archive was not reproduced during the functional testing, however, the observed loose brake plug was likely the root cause of the (ua)23 error.Also, unrelated to the reported complaint, it was noted that the drivetrain motor brake gap was too wide, and out of specification.The brake gap was adjusted within the specification to resolve the issue.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with (b)(6).
 
Event or Problem Description
As reported, the autopulse platform (b)(6) displayed fault code 16 (timeout moving to take-up position) error message.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19198689
Report Number3010617000-2024-00347
Device Sequence Number8360702
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown